# SDR SWAA2024103054487

- Difficulty date: October 28, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N8303R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36681
- Aircraft time: 40,566 hours, 19,001 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CIRCUIT BREAKER P18-3B-10 POPPED ( PAX CBN R AFT)<[01] CYCLED C/B P18-3 B10 & OPS CHECKED EMERG LIGHTS. REF AMM 33-51-00 OPS CHECK GOOD. R&R POWER SUPPLIES M1695; M1672; M1671 & BATTERIES. REF AMM 33-51-06 OPS CHECK GOOD.
